Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A converse of Banach's contraction theorem


Author: Ludvík Janoš
Journal: Proc. Amer. Math. Soc. 18 (1967), 287-289
MSC: Primary 54.85
DOI: https://doi.org/10.1090/S0002-9939-1967-0208589-3
MathSciNet review: 0208589
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Bessaga, On the converse of the Banach “fixed-point principle“, Colloq. Math. 7 (1959), 41–43. MR 0111015

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.85

Retrieve articles in all journals with MSC: 54.85


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0208589-3
Article copyright: © Copyright 1967 American Mathematical Society